Folgen
Ahmad Abdi
Ahmad Abdi
Assistant Professor, Department of Mathematics, London School of Economics
Bestätigte E-Mail-Adresse bei lse.ac.uk - Startseite
Titel
Zitiert von
Zitiert von
Jahr
On the mixing set with a knapsack constraint
A Abdi, R Fukasawa
Mathematical Programming 157 (1), 191-217, 2016
362016
Ideal clutters that do not pack
A Abdi, K Pashkovich, G Cornuéjols
Mathematics of Operations Research 43 (2), 533-553, 2018
252018
Cuboids, a class of clutters
A Abdi, G Cornuéjols, N Guričanová, D Lee
Journal of Combinatorial Theory, Series B 142, 144-209, 2020
202020
Ideal clutters
A Abdi
University of Waterloo, 2018
112018
Intersecting restrictions in clutters
A Abdi, G Cornuéjols, D Lee
Combinatorica 40 (5), 605-623, 2020
92020
Deltas, extended odd holes and their blockers
A Abdi, D Lee
Journal of Combinatorial Theory, Series B 136, 193-203, 2019
82019
Idealness of k-wise intersecting families
A Abdi, G Cornuéjols, T Huynh, D Lee
Mathematical Programming, 1-22, 2020
72020
Delta minors, delta free clutters, and entanglement
A Abdi, K Pashkovich
SIAM Journal on Discrete Mathematics 32 (3), 1750-1774, 2018
72018
Lehman's Theorem and the Directed Steiner Tree Problem
A Abdi, AE Feldmann, B Guenin, J Könemann, L Sanita
SIAM Journal on Discrete Mathematics 30 (1), 141-153, 2016
72016
Resistant sets in the unit hypercube
A Abdi, G Cornuéjols, D Lee
Mathematics of Operations Research 46 (1), 82-114, 2021
62021
Identically self-blocking clutters
A Abdi, G Cornuéjols, D Lee
International Conference on Integer Programming and Combinatorial …, 2019
62019
Clean clutters and dyadic fractional packings
A Abdi, G Cornuéjols, B Guenin, L Tunçel
SIAM Journal on Discrete Mathematics 36 (2), 1012-1037, 2022
52022
The minimally non-ideal binary clutters with a triangle
A Abdi, B Guenin
Combinatorica 39 (4), 719-752, 2019
52019
Opposite elements in clutters
A Abdi, R Fukasawa, L Sanità
Mathematics of Operations Research 43 (2), 428-459, 2017
52017
Clean tangled clutters, simplices, and projective geometries
A Abdi, G Cornuéjols, M Superdock
Journal of Combinatorial Theory, Series B 154, 60-92, 2022
4*2022
A min-max theorem for clean tangled clutters
A Abdi, G Cornuéjols
To be submitted, 2022
32022
A new infinite class of ideal minimally non-packing clutters
A Abdi, G Cornuéjols, M Superdock
Discrete Mathematics 344 (7), 112413, 2021
32021
The two-point Fano and ideal binary clutters
A Abdi, B Guenin
Combinatorica 39 (4), 753-777, 2019
32019
Packing odd T‐joins with at most two terminals
A Abdi, B Guenin
Journal of Graph Theory 87 (4), 587-652, 2018
32018
On dyadic fractional packings of T-joins
A Abdi, GP Cornuéjols, Z Palion
SIAM Journal on Discrete Mathematics, 2022
22022
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20